# SDR ASOA04141

- Difficulty date: February 19, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011160
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, THE EMERGENCY EXIT LIGHT AT ROW 3B WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPOSITIONED THE EMERGENCY EXIT LIGHT AT ROW 3B.  OPS CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
